# SDR UIEA2022060700572

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 51,554 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SECURE CHECKLIST EMERGENCY LIGHTS REMAINED ILLUMINATED WITH SWITCH OFF.  PERF EMERG LT OPS TEST EXCERCISED SW ASSY ALL OPS FND SATIS AMM 33-51-00
